Some Number Theoretical Products.
Revista colombiana de matematicas, Tome 21 (1987) no. 1, pp. 231-242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1987__21_1_181793,
author = {Emil Grosswald},
title = {Some {Number} {Theoretical} {Products.}},
journal = {Revista colombiana de matematicas},
pages = {231--242},
year = {1987},
volume = {21},
number = {1},
zbl = {0667.10005},
url = {http://geodesic.mathdoc.fr/item/RCM_1987__21_1_181793/}
}
Emil Grosswald. Some Number Theoretical Products.. Revista colombiana de matematicas, Tome 21 (1987) no. 1, pp. 231-242. http://geodesic.mathdoc.fr/item/RCM_1987__21_1_181793/